Homology, Homotopy and Applications
Volume 18 (2016)
Homotopy properties of some real algebraic maps
Pages: 287 – 294
We generalize an old result concerning homotopy groups of regular maps between a compact real algebraic variety and a Grassmann variety to a recently introduced class of stratified-regular maps. More precisely, we show that the embedding of the space of stratified-regular maps into the space of continuous (in the Euclidean topology) maps induces an isomorphism in all homotopy groups other then zeroth and a monomorphism in the latter case.
algebraic vector bundle, stratified-regular map, Grassmannian
2010 Mathematics Subject Classification